Another suicide on Nauru

Subversion #1312

nauru_someport_omid Refugees on Nauru protesting after a Omid took his own life last month

Tragically, a 24 year-old  refugee from Bangladesh has died on Nauru .

Rakhib, died after taking an overdose of tablets, including a large amount of Panadol.

Their refugee application was processed about five months ago and they have been living in a refugee camp since then.

The official Immigration report says they  died of heart failure, but omits to mention the overdose which is almost certainly the underlying reason for the heart failure.

Doctors4Refugees made a statement when sharing a link to the Australian Border Force release.

26 [sic] year olds very rarely die from heart problems and ‘heart failure’ is anyway not a diagnosis. Being in Australian offshore detention on Nauru or Manus Island is evidently an extremely high risk undertaking.

This poor man’s death must be thoroughly investigated, but there is no transparency in Australian…

View original post 174 more words

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s